Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 366, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 30, 2017, 9:50 AM CDT for Forrest County, Lamar County, Mississippi. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2017, 9:50 AM CDT (14:50 UTC)
- Expired
- Aug 30, 2017, 10:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Forrest County, MS, Lamar County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 10:00 AM CDT | TSTM WND DMG | 8 W Purvis, MS | A FEW TREES DOWN NEAR BEACH AND RL ANDERSON ROADS, POSSIBLE TORNADO. |
| Aug 30, 10:04 AM CDT | TORNADO | 8 W Purvis, MS | THIS TORNADO TOUCHED DOWN IN A WOODED AREA JUST NORTH OF PURVIS TO COLUMBIA ROAD, NEAR THE INTERSECTION OF B YOUNG ROAD. THIS AREA WAS INACCESSIBLE DUE TO POWER CREWS WORKING TO REPAIR A DOWNED TRANSMISSION LINE. BASED OFF THEIR REPORT, NUMEROUS PINES TREES WE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 2.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 13.7
The text
As transmitted.
690
WUUS54 KJAN 301450
SVRJAN
MSC035-073-301545-
/O.NEW.KJAN.SV.W.0366.170830T1450Z-170830T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
950 AM CDT WED AUG 30 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Forrest County in southeastern Mississippi...
Lamar County in southeastern Mississippi...
* Until 1045 AM CDT
* At 950 AM CDT, a severe thunderstorm was located near Baxterville,
or 14 miles north of Poplarville, moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Pine Ridge around 1010 AM CDT.
Hattiesburg and Oak Grove around 1020 AM CDT.
Sumrall around 1035 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3100 8948 3100 8950 3101 8950 3101 8955
3100 8955 3100 8965 3143 8965 3143 8922
3101 8923 3100 8934 3101 8935 3101 8942
3099 8943 3099 8948
TIME...MOT...LOC 1450Z 187DEG 32KT 3104 8956
HAIL...<.75IN
WIND...60MPH
$$
171 follow-up statement
533
WWUS54 KJAN 301501
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1001 AM CDT WED AUG 30 2017
MSC035-073-301545-
/O.CON.KJAN.SV.W.0366.000000T0000Z-170830T1545Z/
Forrest MS-Lamar MS-
1001 AM CDT WED AUG 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR CENTRAL FORREST AND LAMAR COUNTIES...
At 1000 AM CDT, a severe thunderstorm was located near Purvis, or 16
miles southwest of West Hattiesburg, moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Purvis around 1010 AM CDT.
Hattiesburg and Oak Grove around 1025 AM CDT.
West Hattiesburg around 1030 AM CDT.
Petal and Rawls Springs around 1040 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3100 8948 3100 8950 3101 8950 3101 8955
3110 8961 3143 8965 3143 8922 3101 8923
3100 8934 3101 8935 3101 8942 3099 8943
3099 8948
TIME...MOT...LOC 1500Z 200DEG 29KT 3110 8949
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 6:12 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Aug 30, 6:12 AM CDT, 3 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
612 AM CDT Wed Aug 30 2017
...WEAKENING HARVEY WILL MOVE ACROSS THE REGION THROUGH THURSDAY...
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Showers and embedded thunderstorms will increase over the region
through the morning hours as Harvey moves north into SW LA and
spreads moisture up into the Lower MS Valley. Expect flight cats
to degrade to a combination of MVFR/IFR at most sites through the
morning hours and continue to be at least down the MVFR through
the remainder of today into tonight. Winds from the east to
southeast will start being a little gusty at times through this
period, but anticipate surface wind gusts to remain less than 35
mph generally with sustained wind speeds generally 20 mph or less.
/BB/
&&
.DISCUSSION...
Through early Thursday morning:
According to the National Hurricane Center (NHC), Tropical Storm
Harvey just made another (and final) landfall along the SW coast
of LA, near Cameron. Models continue to trend a little further
east and slightly faster with progression of Harvey inland over
the next few days and the center of circulation should move into
NE LA parishes of our forecast area before daybreak on Thursday,
weakening to a tropical depression before it does so. The main
risks from Harvey through tonight will be from locally heavy rain,
but also of considerable concern (at least during the midday
through afternoon hours today) will be the potential for severe
storms and associated brief tornadoes.
For this update we have expanded the previous flash flood watch to
cover all but east-central areas of MS through the day tomorrow.
Still looking like the most concentrated area of heavy rain (with
overall highest rainfall totals) will be across the Arklamiss
Delta, closest to the eventual track of Harvey's center. Main
reason for the eastward expansion of the watch toward the heart of
the forecast area is that hires short range guidance consensus is
quite potent with relatively deep convection developing across
southern and central MS by afternoon as the warm front quickly
lifts back north from its current position just north of the
coast. Briefly training bands of storms here could deliver a quick
few inches of rain in an hour, which in many spots would be enough
to warrant some potential of at least minor flash flooding. Of
course the better potential for more considerable flooding impacts
will be in the mentioned western portions of zones late today
through early Thursday, and this distinction will be mentioned in
products.
As far as the severe weather potential goes, the prospect of the
front lifting north quickly brings the potential for more than
slight destabilization (and indeed some hires models have
surface-based cape peaking over 2000 j/kg by afternoon). With our
location today on the northeast side of the Harvey's circulation
the bulk shear should be sufficient for mini supercells with low
level shear perhaps not through the roof, but enough (0-1 km SRH
of 150 m2/s2) to worry about production of brief tornadoes from
the most potent storms. Fortunately, combinations of instability
and shear do not look to be sufficient to warrant a risk of strong
(EF2+) tornadoes. Some severe weather risk may re-emerge over
parts of the region Thursday but anticipate most of the risk
tonight to die off after the early evening hours.
Finally, winds will begin to pick up out of a general east
direction in all areas as the day goes on and will remain up
through tonight. Gusts up to 35 mph will be most likely in far
southwestern zones through this time but gusts elsewhere will
still be high enough to mention in the HWO/graphics. /BB/
Thursday: The center of Harvey will move across the Delta and into
the Midsouth on Thursday, with the greatest potential for excessive
rain near the track of the low. Farther east across the remainder of
the area we still can't rule out flooding in any N/S rain bands that
train over the same locations for an extended period of time.
Overall, though, recent model trends toward a more progressive
solution are good news for the flooding threat. While there's
certainly still potential for flash flooding, the potential for more
significant flooding is decreasing. However, severe potential will
still be a concern through the day with cells that develop east of
the track of Harvey. With 40-50 kt of 850 mb flow moving across the
region, it will be very possible for heavier showers and storms to
mix down damaging wind gusts. Shear profiles will also be conducive
for brief tornadoes through the daytime. That strong low level wind
field will also support gusty winds outside of any storms, so we'll
continue to highlight strong gradient winds in the HWO/graphics as
well. With the faster movement of Harvey, concerns for flooding/
severe storms/gradient winds now look to subside quickly in the
evening Thursday with most of the precip out of the CWA before
midnight.
Friday through Sunday: As Harvey departs, a noticeably drier airmass
will wrap around the system well into the Deep South through the
weekend. Cooler nights can be expected as well, with temps
continuing to run below normal.
Next week: Moisture will gradually return from south to north early
next work week as an upper trough builds over the eastern half of
the CONUS and sends a cold front southward toward the area. This
will result in increasing rain chances ahead of the front through
midweek, with potential development of a tropical wave also
contributing to rain chances. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 84 72 79 66 / 94 72 76 41
Meridian 83 73 84 69 / 81 55 66 41
Vicksburg 83 72 78 67 / 90 83 83 40
Hattiesburg 84 73 85 70 / 92 52 56 33
Natchez 82 71 78 67 / 90 80 66 34
Greenville 80 72 77 67 / 89 95 100 46
Greenwood 82 72 77 66 / 86 82 100 54
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday evening for MSZ018-019-
025>028-034>037-040>044-047>050-053>057-059>066.
Flash Flood Watch through Thursday evening for MSZ072>074.
LA...Flash Flood Watch through Thursday evening for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Thursday evening for ARZ074-075.
&&
DL/BBHazardous weather outlook, Aug 30, 5:51 AM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 551 AM CDT Wed Aug 30 2017 ARZ074-075-LAZ007-008-015-024-026-MSZ018-019-025>028-034>036- 059>061-311100- Ashley-Chicot-Morehouse-West Carroll-Richland-Catahoula-Concordia- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington- Humphreys-Holmes-Jefferson-Adams-Franklin MS- 551 AM CDT Wed Aug 30 2017 This hazardous weather outlook is for extreme southeastern Arkansas and portions of northeastern Louisiana, central Mississippi, northwestern Mississippi, and southwestern Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Midday through this evening FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Midday through Tonight Isolated severe thunderstorms will be possible, mainly from midday through the early evening hours. Damaging wind gusts and brief tornadoes will be the main concerns. Localized flash flooding will become likely going through today into tonight as locally heavy rainfall associated with Harvey begins to concentrate over the area. Rainfall totals through tonight could be as much as 5 inches in a few spots. East to southeast winds will increase through the day and from midday through tonight sustained speeds up to 20 mph are expected with wind gusts up to 35 mph possible. These winds may be able to knock down or uproot weak trees due to the saturated state of the ground. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The flooding risk will gradually subside by later in the day Thursday as the remnants of Harvey shift north away from the region. Additional rainfall totals of a few inches are possible in spots through midday to early afternoon, especially in the northwestern Arklamiss Delta. Sustained southeast to south winds of 20 mph with gusts up to 35 mph are expected for the whole region through late Thursday afternoon. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Thursday. MSZ029>033-038-039-311100- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee- 551 AM CDT Wed Aug 30 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Early afternoon through early evening FLOODING THREAT...Limited TIMING...Midday through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Early afternoon through Tonight Isolated severe thunderstorms will be possible, mainly from early afternoon through the early evening hours. Damaging wind gusts and brief tornadoes will be the main concerns. Localized flash flooding will be possible by this afternoon through tonight as locally heavy rain bands associated with Harvey move over the area. Through tonight a few areas may pick up a couple inches of rainfall in a short amount of time, increasing the flood threat. East to southeast winds will increase through the day and from early afternoon through tonight sustained speeds up to 20 mph are expected with wind gusts up to 30 mph possible. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The flooding risk will gradually subside by later in the day Thursday as the remnants of Harvey shift north away from the region. Additional rainfall totals of a few inches are possible in spots through midday to early afternoon. Isolated severe thunderstorms are again possible for portions of the region on Thursday, mainly in the late morning through afternoon hours. Damaging wind gusts and brief tornadoes will once be the main risks. Sustained southeast to south winds of 20 mph with gusts up to 35 mph are expected for the whole region through late Thursday afternoon. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Thursday. LAZ009-016-023-025-MSZ037-040>044-047>050-053>057-062>066-072>074- 311100- East Carroll-Madison LA-Franklin LA-Tensas-Attala-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-Scott- Claiborne-Copiah-Simpson-Smith-Jasper-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 551 AM CDT Wed Aug 30 2017 This hazardous weather outlook is for portions of northeast Louisiana and much of central and southeastern Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly midday through early evening NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Midday through Tonight Isolated severe thunderstorms will be possible, mainly from early afternoon through the early evening hours. Damaging wind gusts and brief tornadoes will be the main concerns. Localized flash flooding will become likely by this afternoon through tonight as locally heavy rain bands associated with Harvey move over the area. Through tonight a few areas may pick up several inches of rainfall in a short amount of time, increasing the flood threat. East to southeast winds will increase through the day and from early afternoon through tonight sustained speeds up to 20 mph are expected with wind gusts up to 30 mph possible. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The flooding risk will gradually subside by later in the day Thursday as the remnants of Harvey shift north away from the region. Additional rainfall totals of a few inches are possible in spots through midday to early afternoon. Isolated severe thunderstorms are again possible for portions of the region on Thursday, mainly in the late morning through afternoon hours. Damaging wind gusts and brief tornadoes will once be the main risks. Sustained southeast to south winds of 20 mph with gusts up to 35 mph are expected for the whole region through late Thursday afternoon. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Thursday. MSZ045-046-051-052-058-311100- Neshoba-Kemper-Newton-Lauderdale-Clarke- 551 AM CDT Wed Aug 30 2017 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Midday through Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly midday through early evening NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Midday through Tonight Severe thunderstorms will be possible, mainly from midday through the early evening hours. Damaging wind gusts and brief tornadoes will be the main concerns. Localized flash flooding will become possible going through today into tonight as locally heavy rain bands associated with Harvey begin to rotate through the area and intensify. Rainfall totals through tonight could be as much as 3 inches in a few spots with some of the heavy rainfall potentially concentrated in a short amount of time. East to southeast winds will increase through the day and from midday through tonight sustained speeds up to 20 mph are expected with wind gusts up to 35 mph possible. These winds may be able to knock down or uproot weak trees due where the ground is quite saturated. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The flooding risk will gradually subside by later in the day Thursday as the remnants of Harvey shift north away from the region. Additional rainfall totals of a 1 to 2 inches are possible in spots through midday to early afternoon. Isolated severe thunderstorms are again possible for portions of the region on Thursday, mainly in the late morning through afternoon hours. Damaging wind gusts and brief tornadoes will once be the main risks. Sustained southeast to south winds of 20 mph with gusts up to 35 mph are expected for the whole region through late Thursday afternoon. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Thursday. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Aug 30, 9:43 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
943 AM CDT WED AUG 30 2017
MSZ073-301515-
Lamar MS-
943 AM CDT WED AUG 30 2017
...A STRONG THUNDERSTORM WILL AFFECT LAMAR COUNTY UNTIL 1015 AM
CDT...
At 940 AM CDT, Meteorologists were tracking a strong thunderstorm
over Baxterville, or 14 miles east of Sandy Hook, moving north at 40
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Pine Ridge around 955 AM CDT.
Hattiesburg around 1000 AM CDT.
Oak Grove around 1005 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3100 8948 3100 8950 3101 8950 3101 8955
3100 8955 3100 8965 3131 8964 3132 8936
3099 8943 3099 8948
TIME...MOT...LOC 1440Z 187DEG 33KT 3110 8957
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 9:43 AM CDT | Special Weather Statement | JAN | Lamar | 32 min |
| Aug 30, 10:05 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 40 min |
| Aug 30, 10:38 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 52 min |
| Aug 30, 10:43 AM CDT | Tornado Warning | JAN | Covington, Forrest, Jones, Lamar | 62 min |
| Aug 30, 11:36 AM CDT | Special Weather Statement | JAN | Marion | 24 min |
| Aug 30, 11:50 AM CDT | Tornado Warning | JAN | Forrest, Jones | 25 min |
| Aug 30, 11:55 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Marion | 65 min |
| Aug 30, 12:18 PM CDT | Tornado Warning | JAN | Forrest, Jones | 57 min |
| Aug 30, 12:55 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 50 min |
| Aug 30, 1:14 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 46 min |
| Aug 30, 1:44 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Aug 30, 1:48 PM CDT | Special Weather Statement | JAN | Copiah | 42 min |
| Aug 30, 2:06 PM CDT | Special Weather Statement | JAN | Smith | 24 min |
| Aug 30, 2:27 PM CDT | Special Weather Statement | JAN | Hinds | 48 min |
| Aug 30, 2:33 PM CDT | Special Weather Statement | JAN | Smith | 27 min |
| Aug 30, 2:45 PM CDT | Tornado Warning | JAN | Hinds, Warren | 33 min |
| Aug 30, 3:24 PM CDT | Special Weather Statement | JAN | Humphreys | 36 min |
| Aug 30, 3:53 PM CDT | Special Weather Statement | JAN | Simpson | 37 min |
| Aug 30, 3:57 PM CDT | Special Weather Statement | JAN | Simpson | 48 min |
| Aug 30, 4:38 PM CDT | Special Weather Statement | JAN | Rankin | 37 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.